Show simple item record

Convenient total variation diminishing conditions for nonlinear difference schemes

dc.contributor.authorTadmor, Eitan
dc.date.accessioned2008-10-09T19:47:12Z
dc.date.available2008-10-09T19:47:12Z
dc.date.issued1988-10
dc.identifier.citationE. Tadmor (1988). Convenient total variation diminishing conditions for nonlinear difference schemes. SIAM Journal on Numerical Analysis 25 (1988), 1002-1014.en
dc.identifier.urihttp://hdl.handle.net/1903/8442
dc.format.extent1212527 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publisherCopyright: Society for Industrial and Applied Mathematicsen
dc.subjectnonlinear difference schemesen
dc.subjecttotal variationen
dc.subjectextreme valuesen
dc.titleConvenient total variation diminishing conditions for nonlinear difference schemesen
dc.typeArticleen
dc.relation.isAvailableAtCollege of Computer, Mathematical & Physical Sciencesen_us
dc.relation.isAvailableAtMathematicsen_us
dc.relation.isAvailableAtDigital Repository at the University of Marylanden_us
dc.relation.isAvailableAtUniversity of Maryland (College Park, MD)en_us


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record